Alert archive / Minnesota / Red Flag Warnings in 2016

Red Flag Warning 3, NWS Duluth, MN

May 7, 201610 counties in Minnesota; Burnett County, Douglas County, Washburn County, Wisconsin

NWS Duluth, MN issued this red flag warning at May 7, 2016, 4:01 AM CDT for 10 counties in Minnesota; Burnett County, Douglas County, Washburn County, Wisconsin. It took effect at May 7, 2016, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2016, 4:01 AM CDT (09:01 UTC)
In effect from
May 7, 2016, 11:00 AM CDT
Expired
May 7, 2016, 7:00 PM CDT
In force
8 hr
Issued by
NWS Duluth, MN

Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Burnett County, WI, Douglas County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 38 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2039 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

202 
WWUS83 KDLH 070901
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
401 AM CDT SAT MAY 7 2016

...DRY AND BREEZY CONDITIONS SATURDAY...

.A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF NORTH-CENTRAL TO
NORTHEAST MINNESOTA AND PARTS OF NORTHWEST WISCONSIN WHERE
CONDITIONS ARE EXPECTED TO BE VERY DRY THIS AFTERNOON. BREEZY
NORTHWEST WINDS COMBINED WITH THE DRY CONDITIONS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS...WHICH MEANS THAT ANY FIRES THAT
DEVELOP WILL SPREAD RAPIDLY.

WIZ002-008-071015-
/O.CAN.KDLH.FW.A.0002.160507T1600Z-160508T0000Z/
BAYFIELD-SAWYER-
401 AM CDT SAT MAY 7 2016

...FIRE WEATHER WATCH IS CANCELLED FOR BAYFIELD AND SAWYER
COUNTIES...FIRE WEATHER ZONES 002 AND 008...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE FIRE
WEATHER WATCH.

IN COORDINATION WITH THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES
AND THE U S FOREST SERVICE RAINFALL FROM SHOWERS AND THUNDERSTORMS YESTERDAY
HAS WARRANTED THE FIRE WEATHER WATCH BE CANCELLED. PLEASE CHECK
WITH YOUR LOCAL COUNTY FOR ANY BURN RESTRICTIONS IN EFFECT.

$$

MNZ010>012-018-019-025-026-033>038-071715-
/O.UPG.KDLH.FW.A.0002.160507T1600Z-160508T0000Z/
/O.NEW.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-
401 AM CDT SAT MAY 7 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR
MUCH OF NORTHEAST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG
WARNING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS...WHICH
IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 
  012...018...019...025...026...033...034...035...036...037 AND 
  038.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...18 TO 24 PERCENT.

* TEMPERATURES...IN THE LOWER 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WIZ001-006-007-071715-
/O.UPG.KDLH.FW.A.0002.160507T1600Z-160508T0000Z/
/O.NEW.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/
DOUGLAS-BURNETT-WASHBURN-
401 AM CDT SAT MAY 7 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR
PARTS OF NORTHWEST WISCONSIN...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG
WARNING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS...WHICH
IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...006 
  AND 007.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 24 MPH.

* RELATIVE HUMIDITY...19 TO 25 PERCENT.

* TEMPERATURES...IN THE LOWER 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MNZ020-071715-
/O.NEW.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/
SOUTHERN LAKE/NORTH SHORE-
401 AM CDT SAT MAY 7 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS
FOR MUCH OF NORTHEAST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG
WARNING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS...WHICH
IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONE 020.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* RELATIVE HUMIDITY...20 TO 25 PERCENT.

* TEMPERATURES...AROUND 60.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JJM
2 follow-up statements
684 
WWUS83 KDLH 071505
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1005 AM CDT SAT MAY 7 2016

...DRY AND BREEZY CONDITIONS SATURDAY...

.A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF NORTH-CENTRAL TO
NORTHEAST MINNESOTA AND PARTS OF NORTHWEST WISCONSIN WHERE
CONDITIONS ARE EXPECTED TO BE VERY DRY THIS AFTERNOON. STRONG NORTHWEST
WINDS COMBINED WITH THE DRY CONDITIONS WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS...WHICH MEANS THAT ANY FIRES THAT DEVELOP
WILL SPREAD RAPIDLY.

MNZ010>012-018>020-025-026-033>038-072315-
/O.CON.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
NORTH CASS-SOUTH ITASCA-SOUTH CASS-CROW WING-NORTHERN AITKIN-
SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-PINE-
1005 AM CDT SAT MAY 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR MUCH OF
NORTHEAST MINNESOTA...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 
  012...018...019...020...025...026...033...034...035...036... 
  037 AND 038.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS OVER 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE LOWER TO MID 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WIZ001-006-007-072315-
/O.CON.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/
DOUGLAS-BURNETT-WASHBURN-
1005 AM CDT SAT MAY 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR PARTS OF
NORTHWEST WISCONSIN...

* AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...006 
  AND 007.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE MID 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
CLC
881 
WWUS83 KDLH 072114
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
414 PM CDT SAT MAY 7 2016

...DRY AND BREEZY CONDITIONS SATURDAY...

.A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTH-CENTRAL TO
NORTHEAST MINNESOTA AND PARTS OF NORTHWEST WISCONSIN WHERE
CONDITIONS ARE VERY DRY AND WINDY. 

MNZ010>012-018>020-025-026-033>038-080000-
/O.CON.KDLH.FW.W.0003.000000T0000Z-160508T0000Z/
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
NORTH CASS-SOUTH ITASCA-SOUTH CASS-CROW WING-NORTHERN AITKIN-
SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-PINE-
414 PM CDT SAT MAY 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR MUCH OF
NORTHEAST MINNESOTA...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 
  012...018...019...020...025...026...033...034...035...036... 
  037 AND 038.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS OVER 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE MID 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WIZ001-006-007-080000-
/O.CON.KDLH.FW.W.0003.000000T0000Z-160508T0000Z/
DOUGLAS-BURNETT-WASHBURN-
414 PM CDT SAT MAY 7 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR PARTS OF
NORTHWEST WISCONSIN...

* AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...006 
  AND 007.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE MID 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
CLC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at May 6, 8:17 PM CDT, 7 hours 44 minutes earlier.

Area forecast discussion, May 6, 8:17 PM CDT, 7 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
817 PM CDT FRI MAY 6 2016

.UPDATE...
ISSUED AT 817 PM CDT FRI MAY 6 2016

THE COLD FRONT HAS MOVED INTO NW WI AND EXTENDS FROM GRANTSBURG
NORTHEASTWARD TO NEAR ASHLAND AT 810 PM. THUNDERSTORMS ARE JUST
ABOUT TO EXIT NW WI LEAVING AN AREA OF SHOWERS BEHIND. THESE
SHOWERS WILL LINGER UNTIL ABOUT 11 PM BEFORE ENDING. BEHIND THE
FRONT...GUSTY NW WINDS WERE OCCURRING OVER NE MN. A THIN LINE OF
SHOWERS WERE FOUND FROM NEAR EVELETH TO SEAGULL LAKE. THESE
SHOWERS WERE DIMINISHING AND WILL NOT HAVE A MENTION IN THE
FORECAST. SMOKE HAS OVERSPREAD ALL OF NE MN WITH VISIBILITY
RESTRICTIONS NOTED AT SEVERAL AIRPORTS AS WELL AS CALLS FROM THE
PUBLIC. THE SMOKE WILL LINGER THROUGH AT LEAST SATURDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 307 PM CDT FRI MAY 6 2016

NEAR SEVERE THUNDERSTORMS ARE ONGOING. NO TIME FOR DISCUSSION.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 307 PM CDT FRI MAY 6 2016

NEAR SEVERE THUNDERSTORMS ARE ONGOING. NO TIME FOR DISCUSSION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 635 PM CDT FRI MAY 6 2016

A COLD FRONT WAS MOVING THROUGH THE TWIN PORTS AND EVENTUALLY
THROUGH NW WI THIS EVENING. SHOWERS AND THUNDERSTORMS WERE
OCCURRING AHEAD OF THE FRONT AND WILL AFFECT KHYR UNTIL 04Z.
BEHIND THE FRONT...GUSTY NW WINDS ARE OCCURRING. SMOKE FROM
CANADIAN FIRES ARE REDUCING VISIBILITIES AT INL. THE SMOKE WILL
REACH KHIB...KBRD AND KDLH YET TONIGHT. TIMING IS DIFFICULT AND
WILL LEAVE OUT VISIBILITY RESTRICTIONS AT FIRST...AND ADD IT IN
WHEN VISIBILITIES BEGIN TO DROP. THE SMOKE IS ALSO PRODUCING MVFR
CIGS AT TIMES. THE SMOKE WILL LINGER THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  45  63  39  63 /  20   0   0   0
INL  40  64  33  67 /  10   0   0   0
BRD  46  68  40  72 /  10   0   0   0
HYR  46  66  35  69 /  40   0   0   0
ASX  46  64  36  63 /  40   0   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR WIZ001-002-006>008.

MN...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR MNZ010>012-018-019-025-026-033>038.

LS...NONE.
&&

UPDATE...GSF
SHORT TERM...LE
LONG TERM...STEWART
AVIATION...GSF
Hazardous weather outlook, May 6, 8:35 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
835 PM CDT FRI MAY 6 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
835 PM CDT FRI MAY 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

IT WILL BE COOLER ON SATURDAY...BUT BREEZY CONDITIONS WITH LOW
HUMIDITY WILL AGAIN CREATE CRITICAL FIRE WEATHER CONDITIONS FOR
MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LSZ121-140>148-071030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
835 PM CDT FRI MAY 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

GSF

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:04 PM CDTSpecial Weather StatementDLHSawyer26 min
May 6, 7:33 PM CDTSpecial Weather StatementDLHSawyer27 min

Nearby

Red Flag Warnings in Minnesota, 2016Red Flag Warnings in Wisconsin, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.